# SDR REXA2013062101208

- Difficulty date: June 21, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 23,433 hours, 21,010 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sdu
- Condition: Abnormal
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED CAUTION MESSAGE WHEN SELECTING FLAPS 20 ON GROUND. PERFORMED TROUBLESHOOTING IAW FIM, REV 44 IAW AD 2009-06-12, PARA (H)(6)(I) AMOC  AND PA AD 27-052L.  FOUND TO BE CAUSED BY INCORRECTLY RESET SDU. COMPLETED RESET IAW AMM 27-51-15.  FLAPS SYS OPS CHECKED GOOD IAW AMM 27-51-05. OK FOR SERVICE.
